# SDR GUU2006F00007

- Difficulty date: December 28, 2005
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Engine: Pwa PT6A67D
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, RT FIRE EXTINGUISHER DISCHARGE ANNUNCIATOR ILLUMINATED INTERMITTENTLY.  RESECURED WIRE CONNECTORS AT RT FIRE EXTINGUISHER ANNUNCIATOR SWITCH.  (K)
